# SDR C1HA200697010

- Difficulty date: September 25, 2006
- Submitted: September 25, 2006
- Operation: Air carrier
- Aircraft: N697CA
- Make and model: Boeing 727270
- Aircraft serial: 23052
- Aircraft time: 59,506 hours, 24,544 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM (CABIN) BS 400 LBL 45- RBL 24 (UPPER T-SECTION).  REMOVED UPPER T-SECTION OF FLOORBEAM FROM LBL 14 - RBL 17 IAW B727 SRM 53-10-8 FIG 3.  FAB NEW SECTION P/N BAC1505100617 IAW B727 SRM 53-10-8 FIG 3.  INSTALLED REPAIR PART IAW B727 SRM 51-30-2.
